MathSciNet Relay Station
MathSciNet bibliographic data
MR952010 11A55 (11J70)
de Weger, B. M. M. Periodicity of $p$-adic continued fractions. Elem. Math. 43 (1988), no. 4, 112–116.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement